Library Header Image
LSE Research Online LSE Library Services

Diagonally non-computable functions and bi-immunity

Jockush, Carl G. and Lewis-Pye, Andrew (2014) Diagonally non-computable functions and bi-immunity. Journal of Symbolic Logic, 78 (3). pp. 977-988. ISSN 0022-4812

Full text not available from this repository.
Identification Number: 10.2178/jsl.7803150


We prove that every diagonally noncomputable function computes a set A which is bi-immune, meaning that neither A nor its complement has an infinite computably enumerable subset.

Item Type: Article
Official URL:
Additional Information: © 2013 Association for Symbolic Logic
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 06 Aug 2013 11:52
Last Modified: 28 May 2024 21:06

Actions (login required)

View Item View Item